# SDR SWAA2017061514381

- Difficulty date: May 23, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD LOWER STUB BEAM CRACKED AT BS 295, WL 209.  REPAIRED STUB BEAM IAW ER AND EA.
